# SDR SWAA2025030702973

- Difficulty date: March 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N8785L
- Make and model: Boeing 737-8
- Aircraft serial: 67755
- Aircraft time: 7,626 hours, 3,896 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Bent
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GIRT BAR BENT F/O SIDE<[01] NO DEFECTS NOTED GIRT BAR OPS CK NORMAL PER S.I.P.
